# SDR DALA2024120211382

- Difficulty date: November 26, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N322DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55266
- Aircraft time: 2,470 hours, 1,101 cycles
- System (JASC): 2330 · Entertainment System
- Part: Light
- Condition: Inoperative
- Location: Seat 30a
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 8322 - DIV - DIVERTED TO OKC AND DECLARING EMERGENCY DUE TO SMOKE COMING FROM IFE SCREEN ON SEAT 30A. IFE SYSTEM HAS BEEN TURNED OFF. CORRECTIVE ACTION: DE-ACTIVATED MONITOR SCREEN PER ER/A. FORWARD TO MON/NEF 23-37-08. ER/A 622689-14MT REV ORIGINAL SECTION II C/W. (LP# 6342408)
